Barback, J.; Jackson, W. D.
On representations as an infinite series of isols
Compositio Mathematica, Tome 22 (1970) no. 4 , p. 347-365
Zbl 0214.01703 | MR 281608 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1970__22_4_347_0

Bibliographie

J. Barback [1] Recursive functions and regressive isols, Math. Scand., vol. 15 (1964) 29-42. MR 176921 | Zbl 0148.24701

J. Barback [2] Two notes on regressive isols, Pacific J. Math., vol. 16 (1966), 407-420. MR 188070 | Zbl 0199.02503

J. Barback [3] Double series of isols, Canad. J. Math., vol. 19 (1967), 1-15. MR 210586 | Zbl 0207.30802

J. Barback [4] Regressive upper bounds, Rend. Sem. Mat. Univ. Padova, vol 39 (1967), 248-272. Numdam | MR 224464 | Zbl 0159.01002

J. Barback [5] On recursive sets and regressive isols, Michigan J. Math., vol. 15 (1968), 27-32. MR 224465 | Zbl 0155.01602

J. Barback [6] Extensions to regressive isols, Math. Scand., to appear. MR 266753 | Zbl 0212.33002

J. Barback [7] Two notes on recursive functions and regressive isols, Trans. A.M.S., to appear. MR 262081 | Zbl 0148.24701

J.C.E. Dekker [8] Infinite series of isols, Proc. Symposia Pure Math., vol. 5 (1962), 77-96. MR 142447 | Zbl 0171.27001

J.C.E. Dekker [9] The minimum of two regressive isols, Math. Z., vol. 83 (1964), 345-366. MR 160716 | Zbl 0122.01002

J.C.E. Dekker [10] Regressive isols, Sets, Models and Recursive Theory, North-Holland Pub. Co., (1967), 272-296. MR 223238 | Zbl 0155.34002

J.C.E. Dekker And J. Myhill [11] Recursive equivalence types, Univ. Califiornia Publ. Math. (N.S.), vol. 3 (1960), 67-213. MR 117155 | Zbl 0249.02021

E. Ellentuck [12] Review of Extensions to isols, by A. Nerode (see [14]), Math. Reviews, vol. 24 (1962), #A1215. MR 0131363

J. Myhill [13] Recursive equivalence types and combinatorial functions, Proc. of the 1960 International Congress in Logic, Methodology and Philosophy of Science, Stanford, pp. 46-55; Stanford University Press, Stanford, Calif., (1962). MR 152425 | Zbl 0149.24605

A. Nerode [14] Extensions to isols, Ann. of Math., vol. 73 (1961), 362-403. MR 131363 | Zbl 0101.01203

A. Nerode [15] Extensions to isolic integers, Ann. of Math., vol. 75 (1962), 419-448. MR 140410 | Zbl 0106.00801

A. Nerode [16] Diophatine correct non-standard models in the isols, Ann. of Math., vol. 84 (1966), 421-432. MR 202603 | Zbl 0158.25104

F.J. Sansone [17] Cambinatorial functions and regressive isols, Pacific J. Math., vol. 13 (1963), 703-707. MR 188068 | Zbl 0121.25502